# SDR COMA0160672

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 12,704 hours, 12,091 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP1393222
- Part serial: 97202H1636
- Condition: Faulty
- Location: Nose
- Part time: 9,555 hours, 9,040 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5697.  DURING CLIMB OUT OF CVG RECEIVED A RIGHT WINDOW HEAT CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE RIGHT WINDSHIELD.
